# SDR REXA2016101902084

- Difficulty date: October 19, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC670341176
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER ON FWD SIDE OF FS 280 BEAM AT RBL 26 IS CRACKED.  REMOVED AND REPLACED CRACKED STIFFENER IAW SRM 51-42-06-001-001-A01 & 51-42-13-001-001-A01.
